# SDR DHL9671564D

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FS 870 FRAME HAS WEB SEPARATION OUTBOARD END OF LIGHTING HOLE BETWEEN STR 9 RT - 10 RT.  ULTRA SONIC INSPECTED CRACK SEPARATION OF LIGHTING HOLES BELOW STR 9 RT.  END OF SEPARATON STOPS ABOUT .375 INCH FROM EDGE.  CUT TERMINAL FITTING  PER S/B 53-194.  INSTALLED REPLACEMENT FITTING SEGMENT AT STA 870 BETWEEN STR 9 AND STR 13 PER S/B 53-194.
